Authors: Todorčević, Stevo 
Title: Oscillations of Sets of Integers
Journal: Advances in Applied Mathematics
Volume: 20
Issue: 2
First page: 220
Last page: 252
Issue Date: 1-Feb-1998
Rank: M21
ISSN: 0196-8858
DOI: 10.1006/aama.1997.0572
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

14
checked on May 22, 2024

Page view(s)

47
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.